Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 29 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

2
ON ELLIPTIC ANALOGUE OF THE HARDY SUMS

Simsek, Y; Kim, D; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.46, no.1, pp.1 - 10, 2009-01

3
Freudenthal-type multiplicity formulas for generalized Kac-Moody superalgebras

Koo, JaKyungresearcher; Oh, YT, COMMUNICATIONS IN ALGEBRA, v.29, no.1, pp.225 - 244, 2001

4
Estimation of genus for certain arithmetic groups

Kim, CH; Koo, JaKyungresearcher, COMMUNICATIONS IN ALGEBRA, v.32, no.7, pp.2479 - 2495, 2004

5
Arithmetic of the modular function j(1,8)

Kim, CH; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.4, no.3, pp.317 - 338, 2000-09

6
Generation of ray class fields by elliptic units

Jung, HY; Koo, JaKyungresearcher; Shin, DH, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.41, pp.935 - 942, 2009-10

7
Modular forms arising from divisor functions

Cho, Bumkyu; Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.356, no.2, pp.537 - 547, 2009-08

8
Representations of binary forms by certain quinary positive integral quadratic forms

Kim, MH; Koo, JaKyungresearcher; Oh, BK, JOURNAL OF NUMBER THEORY, v.89, no.1, pp.97 - 113, 2001-07

9
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

10
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

rss_1.0 rss_2.0 atom_1.0